Flash Flood, Tuscarawas
- When
- June 14, 1:30 AM EST to 2:00 AM EST
- Where
- Tuscarawas County, New Philadelphia
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.441, -81.474 (the zone’s center; the record gives no point)
Roads closed by flooding.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 13, 2:15 PM EST, 11 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 315 PM EDT SUN JUN 13 2004 .DISCUSSION... MOIST SWLY FLO CONTS ACRS CWA THIS AFTN AND WL PERSIST THRU MON NGT. SFC DWPTS HV CLIMBED INTO THE UPPER 60S AND LWR 70S. PWS WL RMN HI TNGT WITH BUFKIT SHOWING VALUES APCHG 2.0. PLAN TO GO WITH LKLY/HI CHC POPS TNGT AND WL PLAY UP MENTION OF HVY RAIN AND GUSTY WINDS. WL STAY WITH LKLY POPS MON AND HI CHC POPS MON NGT INTO ERY TUE. FNT SHUD PUSH THRU RGN TUE MRNG...WITH POPS DROPPING BLO 20 PCT BY LATE IN DAY. BRF VISIT BY SFC HI WL PROVIDE DRY WX TUE NGT INTO WED...THEN NEXT SYSTM WL BRING ANOTHER ROUND OF PCPN WED NGT INT0 THU. && .PRELIMINARY POINT TEMPS/POPS... PITTSBURGH, PA 68 82 66 82 / 60 60 50 30 WHEELING, WV 68 83 67 82 / 60 60 50 30 MORGANTOWN, WV 66 81 66 81 / 50 60 40 30 ZANESVILLE, OH 69 83 68 84 / 50 60 30 30 NEW PHILADELPHIA, OH 69 83 67 82 / 60 60 40 30 FRANKLIN, PA 67 81 65 80 / 60 60 50 30 DUBOIS, PA 66 79 63 80 / 60 70 40 20 LATROBE, PA 66 81 65 80 / 60 60 40 30 BUTLER, PA 67 81 66 81 / 60 60 40 30 INDIANA, PA 67 80 65 80 / 60 60 40 30 OAKLAND, MD 65 78 64 77 / 50 60 40 40 && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...NONE. OH...NONE. WV...NONE. MD...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1128 AM EDT SUN JUN 13 2004 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-131526- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 1128 AM EDT SUN JUN 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...EXTREME NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT FOR EAST CENTRAL OHIO AND NORTHWESTERN PENNSYLVANIA. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. ELSEWHERE THUNDERSTORMS ARE LIKELY BUT ARE NOT EXPECTED TO REACH SEVERE LIMITS. HEAVY DOWNPOURS AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN... THERE WILL BE A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION MONDAY AND MONDAY NIGHT. THE MAIN THREAT FROM THESE STORMS ONCE AGAIN WILL BE DAMAGING WINDS AND HAIL. HEAVY DOWNPOURS ARE EXPECTED ALSO. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 138 AM EDT MON JUN 14 2004 PAZ021-029-140637- ALLEGHENY PA-WASHINGTON PA- 138 AM EDT MON JUN 14 2004 ...STRONG THUNDERSTORMS CROSSING THE AREA... A LINE OF THUNDERSTORMS WILL CROSS ALLEGHENY AND WASHINGTON COUNTIES THROUGH 2 30 AM. WIND GUSTS NEAR 45 MPH MAY BE EXPECTED. WIND OF THIS MAGNITUDE WILL BE SUFFICIENT TO BREAK SOME TREE BRANCHES AND POSSIBLY DOWN SOME ROTTEN TREES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 15
The Pittsburgh radar (KPBZ), 107 km away, was scanning. The volume nearest the first event began at 06:30 UTC.
1 flash flood. Local standard time, as filed.
Roads closed by flooding.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2004Every state in 2004This day in weather historyWarnings in Ohio, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404041.